# SDR DALA1116429877

- Difficulty date: February 11, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 79 HAS CORROSION ON NUMEROUS SCREW HOLES.  BLENDED OUT NUMEROUS SCREW HOLES OF CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-01.  FABRICATED FLOOR PANEL 79 SKIN IAW SRM.
